Home » Frequently asked Questions on Health » How to manage rashes due to tinea corporis?

How to manage rashes due to tinea corporis?

Q: I have rashes on my arm. The doctor says it is tinea corporis and has suggested Nizral ointment and Grisovin tablets. However they reduce and new ones come up. The centre part has become dark and wrinkled and becomes itchy sometimes. Please suggest any ointment for the treatment of the same.

A:You are being treated for tinea corporis of arm with Nizral cream and tablet griseofulvin, if not responding to treatment, probably you are having some other problem. Please consult a dermatologist for diagnosis and treatment. Without proper diagnosis, I cannot suggest any form of treatment for you.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------